# SDR N6WA2017110600101

- Difficulty date: October 31, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 32,437 hours, 22,232 cycles
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

YAW DAMPER NR 1 INOPERATIVE STATUS MESSAGE IN FLT.   AUTOPILOT CONTINOUSLY DISENGAGED,  EFIS COMP NON CAUTION,  PROVIDED ERRANOUS INFO,  PFD NR 1 SPEED ATT, HEADING, ERRONEOUS INFO SAME AS PFD2 NUMEROUS AURAL WARNINGS DURING FINAL,  GPWS, WINDSHER.  R & R THE NR 1 & 2 AHRS IAW AMM 34-21-01. OPS CHECKED GOOD.
